Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 42818, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/42818

Dickson curves

Department of Mathematics, The Pennsylvania State University, New Kensington Campus, New Kensington 15068, PA, USA

Received 6 March 2006; Accepted 26 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. F. Ireland and M. I. Rosen, A Classical Introduction to Modern Number Theory, Springer, New York, 1998.
  2. R. Lidl, G. L. Mullen, and G. Turnwald, Dickson Polynomials, vol. 65 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman Scientific & Technical, Harlow, 1993. View at Zentralblatt MATH · View at MathSciNet
  3. W. M. Schmidt, Equations Over Finite Fields. An Elementary Approach, vol. 536 of Lecture Notes in Mathematics, Springer, Berlin, 1976. View at Zentralblatt MATH · View at MathSciNet